# SDR IPXA2021072271955

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 23,090 hours, 14,142 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION** NO EMERG** AC LANDED WITHOUT INCIDENT** ABOUT AN HOUR INTO FLT NOTICED BLUE HYD QTY DECREASING. AT THE RED DOT ECAM "BLUE HYD LO QTY " MSG. C/W ECAM AND AOM PROCEDURES FOR THE LO QTY AND THE BLUE HYD LO PRESSURE.FOUND YAW DAMPER PRESSURE SWITCH PACKING LEAKING. R&R YAW DAMP PRESSURE SWITCH IAW AMM22-23-22 PB 401. LEAK CHECK GOOD. OPERATIONAL CHECK GOOD.
